# SDR AWKA20160614551

- Difficulty date: June 9, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N551XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20324
- Aircraft time: 5,706 hours, 2,538 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116006
- Part serial: K1088
- Condition: Failed
- Location: Hyd System
- Part time: 69 hours, 30 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW RECEIVED A, LT HYD ENG PUMP FAIL, CAS MESSAGE.  THIS WAS A REPEAT PUMP FAIL FOLLOWING THE PREVIOUS FLIGHT AND AFTER THE ACFT WAS RELEASED FROM MAINTENANCE FOR A LT HYDRAULIC LEAK & PUMP FAIL MESSAGE. FLIGHT CREW ELECTED TO DIVERT AND LANDED UNEVENTFULLY.  MAINTENANCE TECHS REPLACED THE FAULTY LT ENGINE DRIVEN HYDRAULIC PUMP, PN 51160-06, AND CASE DRAIN MANIFOLD, PN 945175-1.  LEAK AND OPS CHECKS WERE NORMAL.  THE ACFT WAS RETURNED TO SERVICE.
